# SDR SWAA950160

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FUSELAGE SKIN DENTED AT FOLLOWING LOCATIONS: BS 1020, BETWEEN S12 AND 13L, AT BS 1000, WL 220, LEFT SIDE BEHIND AFT ENTRY DOOR, AT BS 356, BETWEEN S18 AND 19R, AT BS 193, WL 192, LEFT SIDE, AT BS 1040, LBL 188, BS 972, BETWEEN S22 AND 23L,  AND AT BS 1000, LBL 4, WL 185.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
